# SDR 00FDEA00802

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE SUPPORT BRACKET ATTACHMENT FOR NOSE LANDING GEAR LOCK ACTUATOR WAS FOUND CRACKED AT BS 351.2.  REMOVED AND REPLACED PER IAW BAC 727 SRM 51-30-2.
